MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFETY HUBER 20G X 0.75IN WITH NF VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS SAFETY HUBER 20G X 0.75IN WITH NF VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 585112
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The complaint of a leak at the white connector is confirmed.15 20 ga x 0.75 in safety huber infusion sets were returned for investigation.The samples were returned in their sealed packaging.The samples were opened and functionally tested with water using a 10 ml syringe.The samples were flushed at the y-site, then clamped using the distal clamp, and then flushed from the proximal luer.On two of the samples a bead of water was observed to form at the blue valve of the y-site.The ifu states ¿needleless y-injection site valve may leak slightly at certain pressures resulting in a small bead of fluid on the valve.¿ this reported addresses sample 2.A lot history review (lhr) of rebv1387 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (rebv1387) have been reported from the same facility.
 
Event or Problem Description
It was reported that the facility has had issues with the safety huber needle leaking at the white hub/blue valve.No other details were provided.

Brand Name
SAFETY HUBER 20G X 0.75IN WITH NF VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7653329
Report Number3006260740-2018-01586
Device Sequence Number2355124
Product Code FPA
UDI-Device Identifier00801741044922
UDI-Public(01)00801741044922
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number585112
Device Lot NumberREBV1387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2018
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2018
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1